# SDR DHL2000708023

- Difficulty date: July 15, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fairing Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPARTMENT AREA FAIRING MOUNT ANGLE ON DELTA BEAM BS 852 BROKEN.  REPLACED 12 X 2 INCH ANGLE PER B727 SRM 51-30-2.
